# SDR AALA991290

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT SEATS 17D, 20D, AND 24D INOPERATIVE.  REPLACED CONNECTORS TO EMERGENCY EXIT FLOOR PATH LIGHTS STRIPS AT SEATS 17D, 20D, AND 24D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
